MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; POUCH, COLOSTOMY

CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; POUCH, COLOSTOMY
Model Number 420696
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code Tissue Breakdown (2681)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Correction - contact office address: (b)(4).Based on the available information, this event is deemed to be a reportable malfunction.This complaint has been evaluated.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number (b)(4).
 
Event or Problem Description
End user stated that tap of one pouch was hard and dug into her skin.No open areas were reported and there was no leakage involved.Wear time was not provided.She discontinued the product and was wearing another product and the issue was resolved.No photo is available at this time.

Brand Name
L3O0200 - NATURA
Common Device Name
POUCH, COLOSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key12982220
Report Number9618003-2021-02761
Device Sequence Number20269697
Product Code EZQ
UDI-Device Identifier00768455189557
UDI-Public00768455189557
Combination Product (Y/N)N
Initial Reporter StateIA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number420696
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2021
Initial Report FDA Received Date12/13/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age66
Patient SexFemale